# SDR FDEA202310081729

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24118
- Aircraft time: 52,470 hours, 25,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: A5237050001200
- Condition: Failed
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FAILED TO DEPLOY ON EMERGENCY LANDING.  A/C HAS BEEN SCRAPPED AND WILL NOT BE REPAIRED CLOSING SDR.
